On Sylow Subgroups of Some Shunkov Groups

  • V. I. Senashov

Abstract

We study Shunkov groups with the following condition: the normalizer of any finite nontrivial subgroup has an almost layer-finite periodic part. Under this condition, we establish the structure of Sylow 2-subgroups in this group.
Published
25.03.2015
How to Cite
SenashovV. I. “On Sylow Subgroups of Some Shunkov Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 3, Mar. 2015, pp. 397-05, http://umj.imath.kiev.ua/index.php/umj/article/view/1991.
Section
Research articles